It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Jo on November 05, 2000 at 20:19:42:

In Reply to: ALDACTONE posted by DJ on November 05, 2000 at 19:13:02:

Please keep us posted, I want to hear how it goes - I had a serious hair loss problem on accutane, I'm still waiting for it to 100% be normal again. The last time I washed my hair it seemed less came out - I'm hoping it means the spiro is starting to really kick in. I am concerned though, I hope everything will be okay for you.


: HI ALL, I just wanted to clarify on my earilier post...I began taking Aldactone 150mg 3months ago...2weeks ago I noticed more and more shedding...so in a panic I just lowered my dose form 150 to 100 then to 50 in a 10 day drop...I wanted to see if there was an change. I saw none...so tomorrow it's off to the derm with all my hair in a plastic bag...It seems very strange that this began while on the med 3months...this is the time I was told that it would take aldactone to really kick in and stop the oily skin and acne...this is true for me but the mysterious hairloss...please let it be something very simple.

: DJ


Follow Ups

All times are GMT -7. The time now is 07:55 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!